# SDR DALA2025042903309

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 75,308 hours, 25,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMERGENCY EXIT SIGN LIGHT AT DOOR 1R DAMAGED. CORRECTIVE ACTION: REPLACED EXIT SIGN ASSY PER B757 AMM 33-51 OPS CHECKS GOOD. (6873457)
